MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR SWAN-GANZ THERMODILUTION VENOUS INFUSION PORT (VIP) CATHETER; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES, PR SWAN-GANZ THERMODILUTION VENOUS INFUSION PORT (VIP) CATHETER; CATHETER, FLOW DIRECTED
Model Number 831F75P
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use with this swan-ganz catheter, that the central venous pressure (cvp) and the pulmonary artery pressure (pap) readings were in reverse.There was no patient injury.
 
Additional Manufacturer Narrative
The device is anticipated to be returned for evaluation but has not yet been received.A supplemental will be sent with the evaluation results, as well as the device history record review results when completed.
 
Additional Manufacturer Narrative
Two 831f75p catheters from the same lot number, in sealed packaging, were returned for examination.The customer stated he wanted both of them looked at due to loss of confidence.The reported issue of central venous pressure (cvp) and the pulmonary artery pressure (pap) readings being in reverse, was unable to be confirmed.As received, the catheter was found to be correctly identified and assembled.All through lumens were patent without any leakage or occlusion.A 10cc syringe was connected to each of the lumens being tested.Each associated port was covered with a fingertip, entire catheter was immersed in water and pressurized with air by compressing the syringe plunger.The balloon inflated with the returned syringe and immersed in water to check leakage.The balloon inflated clear and concentric inflated for five minutes.All through lumens passed the pressure test.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
SWAN-GANZ THERMODILUTION VENOUS INFUSION PORT (VIP) CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
jessica atallah
1 edwards way
irvine, CA 92614
9492500294
MDR Report Key14364122
Report Number2015691-2022-05668
Device Sequence Number4155220
Product Code DYG
UDI-Device Identifier00690103003031
UDI-Public(01)00690103003031(17)230405(11)210405(10)63707803
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K810352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2023
Device Model Number831F75P
Device Catalogue Number831F75P
Device Lot Number63707803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown